# SDR UIEA2019021863237

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,259 hours, 10,218 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CTR R FUEL PRESS CAUTION MSG ON CLIMB OUT, COMPLIED WITH QRH. ( OPS CHECK OF CTR R FUEL PUMP SYS PER AMM 28-22-00, OPS CHECK GOOD    )
